See Alike in...

Alike App

Browser

emmamae

698d

anything other than meds help I've been trying to slowly bring down the amount of meds

Top reply
    • Lavendar_Sapphire

      692d

      If you’re talking about thyroid stimulating hormone medications (like levothyroxine) make sure you’re working with a doctor, most likely an endocrinologist, to do so. For some people (not all of course) choosing not to treat the thyroid with appropriate medication and result in high risks of other serious health problems. In addition to my thyroid medication I follow a 100% gluten and dairy free diet, limit my soy intake, and so my best to eat less meat and more plants (but it’s hard).

    • Lavendar_Sapphire

      692d

      If you’re talking about thyroid stimulating hormone medications (like levothyroxine) make sure you’re working with a doctor, most likely an endocrinologist, to do so. For some people (not all of course) choosing not to treat the thyroid with appropriate medication and result in high risks of other serious health problems. In addition to my thyroid medication I follow a 100% gluten and dairy free diet, limit my soy intake, and so my best to eat less meat and more plants (but it’s hard).

    • ShelbyPH

      692d

      Yoga and finding hobbies that I can do on my own (gardening, crochet, etc) has helped reduce my anxiety greatly. Regular, low impact, exercise is good for mental health too.

    • Micah

      693d

      Ask to be referred to a Nutritionist (Dietitian). Insurance does cover this. Sometimes, they can help you nutritionally to stabilize your body; furthermore, reducing amount of medication.

    • Micah

      693d

      When I was diagnosed with hypothyroidism, my dr told me I’d be on a med for it for life. Mine is controllable with Levothyroxine, so I don’t mind it. Please ask to be referred to an endocrinologist. They specialize in thyroid conditions.

    • Poyi

      698d

      Reducing gluten and sugars has helped me a lot

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion